Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (587 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1983-02-28
On a Boundary Value Problem for a Special Class of First Order Semilinear Elliptic Systems in the PlaneLothar von Wolfersdorf
By means of known results of Brezis and Browder on integral equations of Hammerstein type existence theorems for a class of Riemann–Hilbert problems for Vekua’s differential equation systems with power-like nonlinearity are proven.
No keywords available for this article.
von Wolfersdorf Lothar: On a Boundary Value Problem for a Special Class of First Order Semilinear Elliptic Systems in the Plane. Z. Anal. Anwend. 2 (1983), 37-40. doi: 10.4171/ZAA/46